# SDR COMA0860430

- Difficulty date: October 23, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N518CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7816
- Aircraft time: 13,369 hours, 11,034 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 313A
- Condition: Faulty
- Location: Hyd System
- Part time: 25,629 hours, 23,325 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF NOSE GEAR DID NOT RETRACT.  RECEIVED GEAR DISAGREE AND RED HASH MARKS FOR NOSE.  COMPLIED WITH QRH, ALL GEAR EXTENDED, RETURNED YYZ AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 HYDRAULIC RESERVOIR.  NO FURTHER DEFECTS.
